MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; SET,ADMINISTRATION,INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 21-7232-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
(2/2, reference (b)(6) for related complaints) (documenting cassette 1) per medwatch mw5109733: spontaneous call: spoke with patient regarding cadd legacy pump slow single beep.Pump shows no message initially but then it states no disposable clamp tubing.Issue started on day unknown 2022 and patient was able to start the backup pump without issues.Author reviewed and instructed patient to run a test using the old partially used cassette and to look at the area where the blue tab was to see if part of the cassette bladder was protruding out.Patient did confirm that this was true and using a blunt device was able to push the bladder back into the cassette.Patient replaced batteries, started pump which began infusing and continued to infuse.Author instructed patient to keep the pump running to test if it alarms again for any reason and to notify the pharmacy as needed.Patient verbalized understanding.Cassette lot number and pump serial number unknown.No further info.Pump return tracking info is not available.Photographs were not provided.This is a continuous infusion.Set flow rate and volume delivered are unk.Position of the pump when alarm occurred is unk.Did the reported product fault occur while in use with the patient? yes; did the issue cause or contribute to patient or clinical injury? no; is the actual product available for investigation? no; did we [mfr] replace the device? yes; was the patient able to successfully continue their therapy? yes; is the therapy life sustaining? yes; what was the outcome of the event? resolved.Additional information received via email from customer on (b)(6) 2022 and attached by icu medical in complaint: patient details updated in attributes.No product available for return.

Brand Name
CADD
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14690354
Report Number3012307300-2022-11885
Device Sequence Number5465283
Product Code FPA
UDI-Device Identifier10610586028410
UDI-Public10610586028410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7232-24
Device Catalogue Number21-7232-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale